MathSciNet Relay Station
MathSciNet bibliographic data
MR1971296 46B28 (22D25 43A22 46L51)
Junge, Marius; Ruan, Zhong-Jin Approximation properties for noncommutative $L\sb p$-spaces associated with discrete groups. Duke Math. J. 117 (2003), no. 2, 313–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement